MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE; BLADE

KLS MARTIN SE & CO. KG LEVEL ONE; BLADE
Model Number 99-595-22-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Foreign Body In Patient (2687)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during initial surgery that a screwdriver blade broke during use.A portion of it remains implanted in the screw head.Removal is expected during planned treatment.
 
Additional Manufacturer Narrative
Corrections: d4 - lot kja.D9 - yes; returned to manufacturer 17-dec-2024.

Brand Name
LEVEL ONE
Common Device Name
BLADE
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key21029622
Report Number9610905-2024-00079
Device Sequence Number21115355
Product Code HXX
UDI-Device Identifier00888118120762
UDI-Public(01)00888118120762
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
CLS 1 EXEMPT
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number99-595-22-01
Device Lot NumberKJA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient SexMale